Exact Solitary Wave Solutions for the Generalized Schamel Korteweg¨CDe Vries Equation
N. O. Al Atawi
Journal of Mathematics Research, 2017, vol. 9, issue 5, 126-132
Abstract:
The generalized Schamel-Korteweg-de Vries (S-KdV) equation containing root of degree n nonlinearity is a very attractive model for the study of ion-acoustic waves in plasma and dusty plasma. In this work, we obtain the soliton-like solutions, the kink solutions, and the plural solutions of the generalized S-KdV equation by using the sine-cosine method. These solutions may be of important significance for the explanation of some practical physical problems. It is shown that these two methods provide a powerful mathematical tool for solving a great many nonlinear partial differential equations in mathematical physics.
Keywords: Schamel¨CKorteweg¨Cde Vries equation; Schamel equation; Travelling wave solutions (search for similar items in EconPapers)
Date: 2017
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/view/70778/38600 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/70778 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:9:y:2017:i:5:p:126
Access Statistics for this article
More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().